# SDR IPXA2023102376262

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 88,600 hours, 18,605 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS GEAR DISAGREE. AFTER T/O LANDING GEAR LEVER UP RIGHT MAIN GEAR WOULD NOT RETRACT. REVERSED DMP PER MEL 32-30-1. R+R RH MAIN LANDING GEAR SIDE BRACE LOCK ACTUATOR PER AMM 32-32-02 PB 401 REV140. TEST PASS. LEAK CHECK SATIS. CHECKED LOCK LINKS, JURY STRUT AND FUNCTION OF DOWNLOCK ACTUATORS PER AMM 32-11-08 PB 401 AND AMM 32-11-15 PB 401 REV 140. NO ABNORMALS FOUND. ACCOMPLISHED MAIN GEAR EXTENSION AND RETRACTION SYSTEM OPS TEST PER AMM 32-32-00-705-001 REV 140. CYCLED GEAR 10 TIMES WITH NO ABNORMALS. FOR FURTHER INFORMATION REFER ALERT T3F18E003608D. THIS CLOSES DMI. DMP REVERSED. PLACARD REMOVED. CRN97059394  Q9DY421Y ACCOMPLISHED RII IAW. GMM-MTX 04.02.01.15 REV. 4G. Q9DY421Y CRN97059518 ROTHE
